Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Will there be any side effect if I have nutrisport - 90+ protein along with my Antidepressants ?

Hi im on Propanolol 80 mg once a day, Mirtazapine 30 mg once at night and Pregabalin 150g twice a day. Im starting to train alot in my home and my brother said i should use Nutrisport - 90+ Protein to help me build muscle but with me been on theses meds is it safe and will it afect my meds in any way?
Asked On : Sat, 30 Jul 2011
Answers:  1 Views:  236
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
Hi,War Hammer,
Thanks for query,
Nutisport 90 is nourishing protein so there may not be any problem taking with your routine anti depressant medicines.
ok and bye.
Answered: Sat, 30 Jul 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor